Jump to content
CrazyBoards.org

ScrambleHead

Member
  • Content Count

    202
  • Joined

  • Last visited

About ScrambleHead

  • Rank
    Nuttiest Nut competitor 2012

Profile Information

  • Gender
    Man

Recent Profile Visitors

986 profile views
  1. Back when I made my sig my doctor had diagnosed me with add. I haven't tried lamictal yet.
  2. I only get hypomania not full mania. People I know didn't even notice nor did my family. I took the tablet.
  3. I didn't mean to come across that way, I just see a lot of big cocktails exclusively in the US and have never seen it in Australia and I kind of wonder why. The weight question would be because it's a main part of the risk vs benefits. I'm overweight myself and if I had a thin body type I know I would be much more inclined to be on seroquel or depakote. I haven't updated my sig. This year I have tried: Abilify: did nothing but make me worse. Lithium: could not tolerate heart burn Olanzapine: made my voice weird Valproate: hungry, itchy sore nipples Seroquel currently: sleeping 14 hours
  4. I just read your signiture, do you REALLY need 1000mg lithium AND 800mg seroquel xr? That would pretty much incapacitate me. Do you have a skinny body type?
  5. Well lithium upsets my stomach straight away. Depakote upsets my hormones so does risperidone and Seroquel makes me sleep too much. Also I have high cholesterol. I'm going to ween off my seroquel and see how I go, if I can't cope with an ssri alone I'm going to try lamictal. The reason I want an ssri is because I also have OCD.
  6. I've been diagnosed with BP2 and I personally don't think my hypomania is bad enough to warrant mood stabilizers or anti-psychotics. Wondering if anyone here is only on an SSRI for BP2?
  7. I was on 200mg sertraline and 3mg risperidone for a year. Now I have been on 200mg seroquel and 100mg sertraline for MDD and my lips twitch sometimes. My upper lip sometimes twitches if I turn my head one way. My lower lip will often twitch if I look down for example from looking at the TV down to my phone. Is this TD? Will it go away?
  8. I think you are getting in to semantics, it goes without saying whatever anyone posts on a forum is their opinion it does not need to be professional, and we do know his history he said it, he was fine before all this happened, and I went through the same thing. I have not diagnosed him with anything and I see people make medication suggestions all the time, there are countless threads by myself included asking for advice on medications for consideration. I saw 14 psychiatrists of the 4 who had the opportunity to change my medication dosage they were not very staunch on it at all, I could be on any dosage right now between .5 and 3 mg, my doctor also said I would be on it for "months" which is vague. So my guess is that the chances of his pdoc refuting anything I have said to be low. I am doing my best to help this guy with what he is going through and if I need to come off like I want to do the prescribing myself then sorry I could edit my post to change my wording to be "request this dosage" and "request to perhaps try for this amount of time" but again, semantics. At least he has an idea of what time frames and medications he will be looking at.
  9. Are you getting these hallucinations before falling asleep? You havent really done much for your condition you have been on and off Risperidone so havent really given it a good run, it could even be the risperidone itself causing the hallucinations, if the hallucinations continue then you might need to switch to, my guess would be seroquel as thats what they 1st tried with me. Things dont just get better the month you quit, my symptoms changed somewhat in the months following amphetamine use. If you have been on Risperidone longer than 2 months straight then switch to seroquel (100-200mg a night), try find the right AP then start Prozac or Zoloft working your way up to a med-high dose. You should only need to be on APs for 6-12 months. The best thing you can do right now is go out and buy some fish oil caps and take about 9 of them.
  10. I couldnt get endone anyway, I am just gonna stick to exercise. And I second that pot is an hallucinogenic class of drug.
  11. I have been in your boat, you dont have schizophrenia for starters. My psychiatrist has said that drug induced psychosis can last after the drug is out of your system but it is not schizophrenia even though it can exactly mimic it. You need to stick with the risperidone if you want to overcome any psychosis. Secondly what you are experiencing is the after effects of amphetamine use, do you have concerntration problems as well? The anxiety and paranoia will last about 1-2 years, the worst of it being the 1st 9 months. I strongly suggest you take fish oil and begin exercising and zen meditation every day if you want to make a full recovery. Dont stop the risperidone, if anything start an SSRI for your anxiety. You will be surprised how much better the right SSRI will make you feel, if anything else ask to have your risperidone dosage lowered. http://www.drugabuse.gov/publications/addiction-science/relapse/it-takes-time-brain-can-recover Evidence for: SSRI: http://mentalhealth.about.com/cs/psychopharmacology/a/neurogenesis.htm Exercise: http://fitness.mercola.com/sites/fitness/archive/2012/09/14/exercise-brain-iq-benefits.aspx Meditation: http://www.sciencedaily.com/releases/2012/03/120314170647.htm Fish oil: http://www.diannecraft.org/fish-oil-as-healing-brain-food/ http://edition.cnn.com/2012/10/19/health/fish-oil-brain-injuries/index.html?hpt=he_c1
  12. I think it does, they make you eat more but when tapering you dont feel very hungry and eat less but I think you need to try a bit harder for the weight loss.
  13. Zoloft barely does anything for me, it helps my mood but it doesnt make me manic, I would say if it makes you manic thats better than being depressed, try 25mg or less and start exercising if you dont already then once you are fit stop the zoloft and continue exercising.
  14. I used to jog 20+ minutes every day until I hit a wall and suffered an exertion headache that lasted weeks and had me unable to exert myself for months, so this time I am doing C25K I have started with brisk walking 10minutes 3 times a day and once my feet stop hurting I will be doing C25K with brisk walking on off days to keep my metabolism and mood up. After I complete C25K I am gonna do 5K210K
×
×
  • Create New...